View Complete Reference

Leemis, LM and McQueston, JT (2008)

Univariate distribution relationships

American Statistician 62(1), pp. 45-53.

ISSN/ISBN: 0003-1305 DOI: 10.1198/000313008X270448

Abstract: Probability distributions are traditionally treated separately in introductory mathematical statistics textbooks. A figure is presented here that shows properties that individual distributions possess and many of the relationships between these distributions.

@article{, title={Univariate distribution relationships}, author={Leemis, Lawrence M and McQueston, Jacquelyn T}, journal={The American Statistician}, volume={62}, number={1}, pages={45--53}, year={2008}, ISSN={0003-1305}, publisher={Taylor \& Francis}, DOI={10.1198/000313008X270448}, }

Reference Type: Journal Article

Subject Area(s): Probability Theory, Statistics